Join the 'Bacterial' group to help and get support from people like you.
We found 116 questions associated with the 'Bacterial' topic.
Posted 3 Jul 2013 by pink11 • 1 answer
Using Metrogel for vaginal bacterial infection.
Posted 15 Dec 2014 by Cindy09 • 1 answer
I went to the doctor for uti symptoms which I had for months due to antibiotics not working but now it is finally gone but I developed a bacterial vaginosis could that be due to taking the antibiotics for so long? I've taken Metronidazole, first the day treatment and that didn't work now ...
Posted 8 Apr 2013 by Lisapotter2009 • 2 answers
Hi I have had my nexplanon implant in for nearly 3 years comes out in June am on antibiotics for bacterial infection was just wondering will they effect my implant ? Can I get pregnant ?? Please help as much information as possible ? X
Posted 31 Mar 2014 by Butters1123 • 4 answers
I have took the pill for about 3 days now. I looked up a home try and that was one of the medicines. Anyone know about how Long it will take?
Posted 29 Jul 2015 by brianna4587 • 2 answers
On day 2 of metronidazole vaginal gel for bacterial vaginosis and when the gel is coming out there is cottage cheese like discharge.. is this normal? I know it says it could cause a yeast infection but I didn't know if this is just the infection clearing out or if I need to call my doctor.. ...
Posted 16 Jun 2013 by ginamariea73 • 2 answers
I was dignoesed with bacterial vaginosis 5/10/13 and took flagl. And seemed better for about two weeks then i was prescribed it again,no relief.now dr.thinks its a yeast infection n prescribed diflucan,buy its been two day and no relief.HELLLLPPPPP
Posted 12 Feb 2016 by Dsterling624 • 1 answer
I was taking #14 metronidazole 500mg for a vaginal bacterial infection. The nurse informed me on the phone that I can resume sexual activity without a condom as soon as I finish the pill. I didn't feel too reassured with her answer since regular antibiotic are 7 days after.
Posted 22 Sep 2016 by tamtam21 • 0 answers
I was diagnosed with Bacterial Vaginosis (BV) by my doctor and she prescribed me Metronidazole Vaginal Gel for 5 days . where I insert the medicine through an applicator each night then insert it into the vagina and the gel is left there when I remove the applicator. When I started taking this ...
Posted 19 Sep 2016 by Wondering2016 • 0 answers
I'm taking doxycycline for a UTI. I'm pretty sure I'm getting a yeast infection but can it also cause a bacterial infection? I smell weird down there.
Posted 24 Nov 2014 by msydnor • 3 answers
A new OBGYN finally correctly diagnosed my recurring struggles as BV instead of a yeast infection, which explains why flucanazole and over-the-counter products like Monistat stopped working for me after a couple of years. This new doctor put me on metronidazole which FINALLY seemed to help but now, ...
Posted 7 Aug 2016 by Mmm5955 • 1 answer
... away or gotten better .. Still burning and having discomfort. When should the symptoms start fading away. I've been treating to get rid of this for over a month first treating for a yeast infection now bv. Any suggestions ?
Posted 23 Sep 2016 by puzzled girl22016 • 0 answers
... bacterial vaginosis,I've been using the gel but I've noticed a smell when the gel leaves my body after day three days,should I be worried?and should I stop using feminine wipes?
Posted 5 Sep 2016 by rowsanne57 • 2 answers
I am taking Bactrim DS 800-160 twice a day for an infection in my finger. Can I take benadryl with this medication
Posted 8 Sep 2016 by Liam253 • 0 answers
I'm on a course of clarithromycin to treat my bad cough which is thought to be whooping cough. I have also had a small skin rash which didn't interfere with my day-to-day life - it would flare up red every now and then and sometimes get crusty but was never painful or itchy. Since taking ...
Posted 11 Sep 2016 by Low Country • 1 answer
... comes out. Does that mean it is infected?